# SDR 2006UALA00586

- Difficulty date: March 26, 2006
- Submitted: April 4, 2006
- Operation: Air carrier
- Aircraft: N449UA
- Make and model: Airbus A320-232
- Aircraft serial: 851
- Aircraft time: 27,484 hours, 9,897 cycles
- Engine: Iae V2527A5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

RETURN TO FIELD DUE TO A CRACKED FLIGHT DECK WINDOW.  SHOP FINDINGS INDICATE FOD DAMAGE.  REPLACED WINDSHIELD.
